# SDR REXA2016112802399

- Difficulty date: November 28, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT SIDE SEAT TRACK BS 669 - 977 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07.
